The discriminant of a real simple singularity
Compositio Mathematica, Volume 37 (1978) no. 1, p. 51-62
@article{CM_1978__37_1_51_0,
     author = {Looijenga, Eduard},
     title = {The discriminant of a real simple singularity},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {37},
     number = {1},
     year = {1978},
     pages = {51-62},
     zbl = {0407.14001},
     mrnumber = {501918},
     language = {en},
     url = {http://www.numdam.org/item/CM_1978__37_1_51_0}
}
Looijenga, Eduard. The discriminant of a real simple singularity. Compositio Mathematica, Volume 37 (1978) no. 1, pp. 51-62. http://www.numdam.org/item/CM_1978__37_1_51_0/

[1] N. A'Campo: Le groupe de monodromie etc. I, Math. Ann. 213 (1975) 1-32. | MR 377108 | Zbl 0316.14011

[2] V.I. Arnol'D: Normal forms of functions etc., Funkt. i ego Pril. 6: 4 (1972) 3-25. | MR 356124 | Zbl 0278.57011

[3] N. Bourbaki: Groupes et Algèbres de Lie, Ch. 4, 5 et 6 Hermann, Paris (1968). | MR 240238 | Zbl 0483.22001

[4] E. Brieskorn, K. Saito: Artin-Gruppen und Coxeter-Gruppen, Inventiones Math. 17 (1972) 245-271. | MR 323910 | Zbl 0243.20037

[5] P. Deligne: Les immeubles des groupes de tresses généralisés, Inventiones Math. 17 (1972) 273-302. | MR 422673 | Zbl 0238.20034

[6] Gibson et al.: Topological stability of smooth mappings, Lecture Notes in Math. 552, Springer, Berlin etc. (1976). | MR 436203 | Zbl 0377.58006

[7] J. Lipman: Rational singularities etc., Publ. Math. de l'IHES 36 (1969) 195-280. | Numdam | MR 276239 | Zbl 0181.48903

[8] E. Looijenga: A period mapping for certain semi-universal deformations, Comp. Math. 30 (1975) 299-316. | Numdam | MR 376666 | Zbl 0312.14006